# SDR DALA2019062103730

- Difficulty date: June 21, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N3773D
- Make and model: Boeing 737832
- Aircraft serial: 30825
- Aircraft time: 30,805 hours, 10,648 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 767-792
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CORROSION CHANNEL SUPPORT LOCATED BTW BS767 TO BS792 AT LEVEL STR25R AT AFT CARGO COMPARTMENT. REPLACED CHANNEL SUPPORT LOCATED BTW BS767 TO BS742 AT LEVEL STR. 25R AFT CARGO COMPARTMENT ASPER B737-800 SRM 51-10-02 ITEM 9 SRM 51-40-02 DWG #146A0081.
